Communications in Mathematical Physics

, Volume 195, Issue 1, pp 195–211 | Cite as

Quantum Symmetry Groups of Finite Spaces

  • Shuzhou Wang

Abstract:

We determine the quantum automorphism groups of finite spaces. These are compact matrix quantum groups in the sense of Woronowicz.

Dedicated to Marc A. Rieffel on the occasion of his sixtieth birthday

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Shuzhou Wang
    • 1
  1. 1.Department of Mathematics, University of California, Berkeley, CA 94720, USA.¶E-mail: szwang@math.berkeley.eduUS

Personalised recommendations